# SDR RAIA00305149

- Difficulty date: May 21, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N572HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41091
- Aircraft time: 14,564 hours, 14,947 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Connector
- Condition: Dirty
- Location: Torque Indicator
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

ENGINE NR 1 TORQUE INDICATION ERRATIC. MAINTENANCE CLEANED CONNECTOR ON NR 1 ENGINE TORQUE RING.
